# SDR WRLA2009110

- Difficulty date: April 13, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N279WA
- Make and model: Doug MD-11
- Aircraft serial: 48756
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: S292278121
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHK IN TPE INSPECTION FOUND FWD CEILING PNL SUPPORT STRAP HAS CRACK AND RIVETS MISSING AT WBL +35 STA 968 (REF EGAT NRC U05085).  REPLACED THE DAMAGED PNL SUPPORT STRAP IAW MD-11F VOL 2 51-35-01 REV 40.  CHECK NORMAL AND JOB COMPLETE.
